# SDR VNAA20240908011

- Difficulty date: August 21, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH67032149
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INTERCOSTALS REMOVAL, FOUND CORROSION ON FLOOR FITTINGS LOCATED BTW FS280 / FS295 AND RBL37'',LBL37'' AND LBL15''.   FLOOR FITTINGS LOCATED BTW FS280 / FS295 AND RBL37'',LBL37'' AND LBL15'' DUE TO EXCESIVE DAMAGE WERE REPLACED PER CRJ900 SRM 53-21-43-101-001-A03 AND SRM 51-42-21-001-001-A01
